# SDR FDEA201901220192

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 72,116 hours, 27,231 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Unlatched
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR LATCH CAME OUT OF LATCHED IN-FLIGHT ON ITS OWN PERFORMED OPS TEST OF R1 DOOR REF MM 52-11-00-2 DOOR CLOSES AND LOCKS WITH NO DEFECTS NOTED INSPECTED DOOR AND FOUND NO VISUAL DEFECTS NO HISTORY FOR 90 DAYS A/C OK FOR SERVICE.
